IEEE - Institute of Electrical and Electronics Engineers, Inc. - Time-domain Green's functions for waves on simplicial complexes

2009 International Conference on Electromagnetics in Advanced Applications (ICEAA)

Author(s): Arnold, J.M.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2009
Conference Location: Torino, Italy, Italy
Conference Date: 14 September 2009
Page(s): 720 - 722
ISBN (CD): 978-1-4244-3386-5
ISBN (Paper): 978-1-4244-3385-8
DOI: 10.1109/ICEAA.2009.5297291
Regular:

Maxwell's laws of classical electrodynamics have exact counterparts on a purely discrete space, reformulated as discrete Stokes' Theorems on simplicial complexes. We here address the formulation... View More

Advertisement